am I alone or anyone else going through this????
5 Replies
MuzikGurl - March 2

Ok, I don't know if it's a good thing or not, actually I don't know what to think anymore. Ok, I took Clomid on days 6-10 50mgs. first time using it. about 13 days later after taking the last pill I went in as a walkin to my drs. complaining of cramping and pukey feeling and he did a blood pg. test on me and a pelvic...he said the pelvic was normal and the blood test the next day was neg...but, when he looked at my chart he said my temps are way to low and he didn't think I even ovulate. So, gave me a rx for 100mgs. (lucky for me I didn't get it filled yet) The very next morning my temp rose a lot..from 97.5 to 97.9 and about 9 days later I'm still in the 98s I took a pg. test digital one by clear blue easy but, of course it was neg. I'm think it was too early or something. I don't go back to the dr. until the 9th of march...I call him earlier and he said DO NOT TAKE THE CLOMID! so, I didn't...he said I might have ovulated just a little's me alright...the procrasinator. so, here lately here are my symptoms I have been having an maybe you guys (gals) can tell me what you think: pukey feeling no matter what I eat, eating lot more than usual, mild lower pelvic cramps, so sleepy, tired all the time, sore breast (very pinches every now and then), sore nipples, and now I've got this metal taste in my mouth..not too bad but, it's there, and I'm starting to feel pressure on my bladder like I have to go pee but, not like infection or anything(believe me I know what they feel like) but, like little pushes or twinges and my bowel movements have been weird colored and not as solid as they used to be (sorry if tmi and really gross). But, so far that's what's been going on, any ideas?? am I alone at this or what?


MuzikGurl - March 2

come on I know I'm not the only one who feels this way....ugh...whatever.


Tracy - March 2

Clomid will make your boobs and nipples hurt in the luteal phase of your cycle. In fact, it does a lot to your body that actually makes you believe you are PG. Some people even feel nausea. However, this month (3rd clomid cycle) I have had some funny colored poopie too. Not sure from what, but it is not normal. For the last two days I felt a lot of cramping, but today, nothing. I don't know girl, but I'd like you to keep me posted on what happens. Good luck!


MuzikGurl - March 3

yea, I understand that but, I don't think after 22 days after the last pill it will cause this much side effects....there has to be something else going on...I don't think it's all just the clomid...humm...


Galina - March 3

The waiting is horrible. Maybe u shd take First Response HPT?


MuzikGurl - March 3

hey, I'm afraid it will be neg. last night was horrible night for me...I went to bed at 10:30ish and I woke up around1:30ish with horrible indegestion...I've haven't had that in the longest time! and as time is going on I can't get comfortable sleeping anymore...and it's driving my dh crazy me tossing and turning..and I get so hot at night...not sweaty but just feverish's crazy! anyone else had this?? I'm now 10dpo. my temp this morning was 98.2 again for the third day straight.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?